# SDR HEEA955730

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: L88010491
- Condition: Trips Breaker
- Location: Fuel Sys
- Part time: 689 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL VALVE CIRCUIT BREAKER TRIPPED.
